RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 798–806 (Mi de3378)  

Ordinary Differential Equations

Strictly positive periodic solutions of a nonlinear ordinary differential equation

B. M. Arkhipov, A. Ya. Khokhryakov

Mogilev Machine Building Institute

Full text: PDF file (612 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.925.32
Received: 26.04.1976

Citation: B. M. Arkhipov, A. Ya. Khokhryakov, “Strictly positive periodic solutions of a nonlinear ordinary differential equation”, Differ. Uravn., 14:5 (1978), 798–806

Citation in format AMSBIB
\Bibitem{ArkKho78}
\by B.~M.~Arkhipov, A.~Ya.~Khokhryakov
\paper Strictly positive periodic solutions of a nonlinear ordinary differential equation
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 798--806
\mathnet{http://mi.mathnet.ru/de3378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499454}
\zmath{https://zbmath.org/?q=an:0395.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de3378
  • http://mi.mathnet.ru/eng/de/v14/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019